# SDR FOTR/20198/13825

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740-760, RBL 45.5 FLOATING SEAT TRACK ATTACH HOLE IS ELONGATED. REAMED HOLE TO A .5625" DIAMETER IAW SRM 51-20-01.  REPLACED BUSHING PN NAS538B7P150 PO 34252267 IAW SOPM 20-50-3 AT BS 740-760, RBL 45.5, FLOATING SEAT TRACK.
